# SDR 99ZZZX3350

- Difficulty date: February 10, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N497AL
- Make and model: Bell 407
- Aircraft serial: 53172
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Support
- Part number: 407023800117
- Condition: Misinstalled
- Location: Tailboom
- Part time: 1,583 hours
- Component: 407030800101
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

SUPPORT MISINSTALLED.
